3 doctors weighed in:
When I was younger I took Accutane now my facial hair has bald patches is this due to accutane?
3 doctors weighed in

Dr. Ronald Shelton
Dermatology
1 doctor agrees
In brief: Bald from acne scars
As just stated in a separate response, i wonder if the scarring from acne, the indication for Accutane (to prevent new scarring acne lesions from occurring) caused the hair loss not the accutane.

In brief: Bald from acne scars
As just stated in a separate response, i wonder if the scarring from acne, the indication for Accutane (to prevent new scarring acne lesions from occurring) caused the hair loss not the accutane.
Dr. Ronald Shelton
Dr. Ronald Shelton
Thank
Dr. Pavel Conovalciuc
Family Medicine
In brief: Hard to tell
Hair thinning and loss is listed as one of the side effects.
Whether this is your case or not, it is hard to tell. Another possibility is that you may not grow hair on the areas of your face that have acne scars, or it may just be the hair distribution pattern you have, as some men don't have a continuous hair growth pattern on their face. You may need to get a consult from a dermatologist on that.

In brief: Hard to tell
Hair thinning and loss is listed as one of the side effects.
Whether this is your case or not, it is hard to tell. Another possibility is that you may not grow hair on the areas of your face that have acne scars, or it may just be the hair distribution pattern you have, as some men don't have a continuous hair growth pattern on their face. You may need to get a consult from a dermatologist on that.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors